Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linearization of certain nonlinear functional equations


Authors: R. H. Cameron, B. W. Lindgren and W. T. Martin
Journal: Proc. Amer. Math. Soc. 3 (1952), 138-143
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047917-8
MathSciNet review: 0047917
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and W. T. Martin, The transformation of Wiener integrals by non-linear transformations, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 253-283. MR 0031196 (11:116b)
  • [2] -, The orthogonal development of non-linear functionals in series of Fourier-Hermite functionals, Ann. of Math. vol. 48 (1947) pp. 385-392. MR 0020230 (8:523a)
  • [3] -, Non-linear integral equations, Ann. of Math. vol. 51 (1950) pp. 629-642. MR 0035393 (11:728d)
  • [4] S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Warsaw-Lwow, 1935.
  • [5] R. E. A. C. Paley, N. Wiener, and A, Zygmund, Notes on random functions, Math. Zeit. vol. 37 (1933) pp. 647-668. MR 1545426

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047917-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society